Thanks for your post about your wife who has a dry cough after paclitaxel chemotherapy.
This can be a rare side effect of this type of chemotherapy which can cause scarring or inflammation of the lung tissue. As your wife has noticed, it can lead to a dry cough during or in the few weeks after treatment.
Your wife should let her treatment team know so that they can assess her.
Supporting a partner with breast cancer can be difficult. We offer a range of free supportive services that you or your wife might be interested in. For more details about all of these services, please see the information on the link.
Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential, and the number is free from UK landlines and all mobile networks.
The number is 0808 800 6000, (Relay UK -prefix 18001).
If you would like a nurse to call you do complete this form. Ticking the box agreeing to a call back.
Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.
Breast Care Nurse
This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.
[redacted name of another Forum user] if you are able to ask the nurse section on here or phone the number at the top to speak to someone or persuade your wife to just check with her team ❤️ Everyone recovers from chemo at a different pace and with everything always best to ask the question and just check, her team has seen it all before and will be able to advise/help. Step by step you are helping her get through. ✨✨Shi
Hi, my wife has literally just finished chemo treatments for tnbc grade 2. She had 4 X EC and 12 X Pactlitaxiol. Since going onto the Pactlitaxiol, she has had a cough which comes and goes. It's mainly after eating (maybe certain foods). Is this a side effect of chemo? She doesn't cough at night. I am being a worried husband. Thanks